# SDR SWAA2025112832410

- Difficulty date: November 6, 2025
- Submitted: November 28, 2025
- Operation: Air carrier
- Aircraft: N944WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36659
- Aircraft time: 50,834 hours, 31,078 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS947.5 AND STR25L AT AFT CARGO COMPARTMENT.   EVALUATED ANGLE LOCATED BS947.5 AND STR25L AT AFT CARGO COMPARTMENT DUE TO NOT FOUND ALLOWABLE DAMAGE ON SRM B737-700 53-00-53-1A-2 ANGLE MUST BE REPLACE.  REPLACED ANGLE IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG 149A8103 SHEET 7 REV.A. LENGTH OF CRACK IS L:1.475.
